# SDR USAA990273

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .25 INCH CRACK EMINATING FROM SHEAR TIE ATTACH FASTENER ON FUSELAGE SKIN AT STRINGER 14L STATION 965.  INSTALLED PERMANENT CLASS 1 REPAIR PER DC-9 SRM 53-04 FIG 12B.  (M)
